# SDR UIEA2019010700028

- Difficulty date: January 7, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 78,221 hours, 16,561 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENGINE FIRE LOOP 2 EICAS MESSAGE( TRANSFER TO MDDR 105598 IAW MEL 26-11-01-01  LP 1047887-M3 PERFORMED OPERATIONAL TEST  FIRE LOOP SYSTEM IAW AMM 26-11-00 NO FAULTS FOUND  OPS CHECK GOOD CLEARED MDDR 105598 PLACARD REMOVED  )
